# SDR AT9900404

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND A DENT AT FUSELAGE STATION BS 330 STR 21L.  REMOVED EXISTING DOUBLER, TRIMMED OUT DENT, AND FABRICATED A -20 DOUBLER AND -21 TRIPLER. DRILLED, DEBURRED, ALODINED AND INSTALLED REPAIR PARTS IAW B737 51-30-8, 51-20-11, 51-10-2, AND EO 99-1151 SHEET 2 OF 4 STEPS 1-8.
